# SDR IPXA2016052503854

- Difficulty date: May 25, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37945
- Aircraft time: 12,429 hours, 4,393 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Gasket
- Part number: 38761792
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU- FLOW SENSING MODULE PRESSURE SENSOR GASKET SHOWS SIGNS OF LEAKAGE. REF TC 49-100-00 REPLACED GASKET IAW AMM 49-53-08-4.
